MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, CORKSCREW FT II; SCREW, FIXATION, BONE

ARTHREX, INC. SUTURE ANCHOR, CORKSCREW FT II; SCREW, FIXATION, BONE
Model Number SUTURE ANCHOR, CORKSCREW FT II
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On the (b)(6) 2022, it was reported by the sales rep that the surgeon was doing his standard rotator cuff repair using a 5.5mm suture anchor, corkscrew ft ii.The surgeon had already inserted 2 of them successfully.However, when the third anchor was placed in the medial row, after he had passed the sutures & tied his knots, the suture eyelet inside the anchor that contains the sutures broke.The small white suture eyelet coming out of the anchor broken was visible.The surgeon mentioned this was the second time in a few weeks the same issue had occurred.He was unable to remove the anchor, the metal anchor remains insitu.Another corkscrew anchor was placed over the top of the existing anchor which was successful, and the repair completed in his standard technique.

Brand Name
SUTURE ANCHOR, CORKSCREW FT II
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15758726
Report Number1220246-2022-05726
Device Sequence Number15009383
Product Code HWC
UDI-Device Identifier00888867023710
UDI-Public00888867023710
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, CORKSCREW FT II
Device Catalogue NumberAR-1928SF-2-1
Device Lot Number13036380
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown